Alert archive / Alabama / Special Weather Statements in 2021

Special Weather Statement, NWS Birmingham, AL

April 9, 2021Dallas County, Alabama

NWS Birmingham, AL issued this special weather statement at Apr 9, 2021, 12:49 PM CDT for Dallas County, Alabama. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2021, 12:49 PM CDT (17:49 UTC)
Expired
Apr 9, 2021, 1:30 PM CDT
In force
41 min
Issued by
NWS Birmingham, AL

County Dallas County, AL

The radar

The Birmingham radar (KBMX), 116 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 12:54 PM CDTHAIL 1Safford, ALCORRECTS PREVIOUS HAIL REPORT FROM SAFFORD. VIDEO RECEIVED FROM BROADCAST MEDIA OF HAIL AT THE INTERSECTION OF HIGHWAY 5 AND HIGHWAY 22.
Apr 9, 12:54 PM CDTHAIL 1Safford, ALVIDEO RECEIVED FROM BROADCAST MEDIA OF JAIL AT THE INTERSECTION OF HIGHWAY 5 AND HIGHWAY 22.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 5.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2021-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2021-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
1321 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

751 
WWUS84 KBMX 091749
SPSBMX

Special Weather Statement
National Weather Service Birmingham AL
1249 PM CDT Fri Apr 9 2021
 
ALZ033-039-040-042-091830-
Lowndes AL-Marengo AL-Dallas AL-Perry AL-
1249 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARENGO...
SOUTHWESTERN PERRY...NORTHWESTERN LOWNDES AND DALLAS COUNTIES UNTIL
130 PM CDT...

At 1248 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Consul to near Dannelly Reservoir to 9 miles
southeast of Belknap. Movement was northeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Selma, Uniontown, Mosses, Selmont-West Selmont, White Hall,
Thomaston, Orrville, Benton, Bogue Chitto, Tyler, Consul, Central
Mills, Old Cahaba Park, Dannelly Reservoir, Dallas County Horse
Arena, Belknap, Magnolia, Dallas Lake, Memorial Stadium and Marion
Junction.

LAT...LON 3208 8719 3212 8726 3214 8725 3215 8728
      3220 8732 3220 8736 3227 8745 3226 8752
      3213 8752 3213 8762 3205 8762 3211 8773
      3250 8750 3243 8698 3235 8681 3231 8682
      3233 8678 3226 8662 3205 8688 3205 8718
TIME...MOT...LOC 1748Z 225DEG 18KT 3228 8753 3222 8720 3212 8689 

$$

40/Sizemore

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Apr 9, 9:00 AM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Apr 9, 9:00 AM CDT, 3 hours 49 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
900 AM CDT Fri Apr 9 2021

.UPDATE...
MESOSCALE UPDATE.

&&

.SHORT TERM...
/Updated at 0853 AM CDT Fri Apr 09 2021/

Local mesoscale discussion valid through 11 am.

Continuing to monitor showers and thunderstorms across portions of
our southern counties. Mesoanalysis data indicates sufficient
instability resides along and roughly south of a diffuse warm
front extending from west to east generally near the U.S. Highway
80 corridor. Environmental shear continues to increase from the
southwest and this setup is supportive of splitting storms which
will be capable of producing large hail and damaging winds. The
wind damage risk remains relatively low at this time but is
expected to increase as we head through late morning into the
afternoon hours. Hail threat is the most concerning and will
persist through the rest of the day. KBMX 12z sounding shows steep
lapse rates generally above 750 mb due to cold air aloft. Some dry
air aloft will also encourage the hail and damaging wind threat
later today. As the surface destabilizes due to increasing
thermal/moisture advection along with solar heating, expect large
amounts of convective energy to be realized that will support at
least isolated severe convective development and sustainment with
time.

Expect the risk for strong to severe storms to persist across our
southern counties through late morning, expanding further north
toward the Interstate 20 corridor closer to the midday into early
afternoon time frame.

05

Previous short-term discussion:
/Updated at 0338 AM CDT Fri Apr 09 2021/

Today through Saturday.

Southerly low level flow has increased overnight with radar based
winds estimated at 30-40 mph around 2000 feet agl. Low clouds have
also pushed northward into south central Alabama with convection
developing along the Alabama and NW Florida coast. Expect showers
and thunderstorms to quickly increase in areal coverage across the
southern counties this morning and spread northward to the I-20
corridor by early afternoon. Convection will be primarily driven by
diurnal heating, more like a summertime pattern. Better coverage of
storms today should be east of I-65 and south of I-20, where deeper
moisture will exist. Strong low and mid-level lapse rates will favor
storms with damaging winds and large hail. Main limiting factor will
be 0-6km bulk shear, which is forecast to remain around 30 knots, so
storms may struggle to maintain updraft strength for long duration.
Tornado threat remains low today due to unfavorable low level
helicity. Storms should decrease in intensity after sunset, but
still capable of producing damaging winds and large hail. Models are
hinting at better coverage of storms shifting into west Alabama this
evening, as forcing increases ahead of approaching short wave trof.
Model consensus is for several clusters of ongoing convection across
Arkansas, Mississippi, and west Alabama overnight merging into a
QLCS by 3 AM Saturday. The fast moving QLCS will favor a damaging
straight line wind event, but 0-3km SRH values of 300-350 will also
result in an associated tornado threat. The QLCS should be near or
just east of I-65 by sunrise Saturday, and exiting the southeast
counties by 10 AM. The highest threat for damaging winds and
tornadoes with the QLCS should be along and south of line from
Carrollton, to Tuscaloosa, to Centreville, to Wetumpka, to Hurtsboro.

58/rose

.LONG TERM...
/Updated at 0338 AM CDT Fri Apr 09 2021/

Saturday night through Thursday.

Lingering thunderstorms are possible across the southeastern
counties late Saturday night through early Sunday morning as the
main frontal boundary finally pushes through Central AL. The low
pressure system itself is expected to lift northward into the Great
Lakes region, leading to height rises across the Deep South Sunday
through Monday. With the ridging developing in the lower levels, we
should remain rain-free. We transition to more of a quasi-zonal flow
aloft Monday afternoon through Thursday. However, this doesn't mean
we'll stay rain-free as model guidance picks up on at least two
quick shortwave impulses that slide across the southern half of the
CONUS Tuesday through Thursday. Each of these will increase
rain/thunderstorm chances for our area, though specific timings
remain uncertain this far in advance. Therefore, I've trended PoPs
up around mid-week, but will keep chances in the 40-50% range.

25/Owen

&&

.AVIATION...
12Z TAF Discussion.

A very active pattern through the period with several rounds of
thunderstorms. Southerly winds 7-10 kts today will spread gulf
moisture and low clouds northward today. The storms have already
developed near the I-85 corridor, and this activity will spread
northward throughout the day. Locally heavy, wind gusts up to 35
kts, and large hail could accompany any storm that develops
through the evening hours. IFR cigs across south Alabama early in
the period could reach the I-20 corridor this morning, and added
a tempo for IFR cigs at KEET and KTCL thru 15z. Cigs will improve
by this afternoon with mostly VFR cigs between 18z and 03z. MVFR
cigs will develop across central Alabama by 03z with widespread
IFR cigs after 06Z. A QLCS will spread from west to east across
Alabama between 06Z and 12z. The line of storms will likely
contain damaging winds, with a threat of isolated tornadoes. Ahead
of the QLCS, south surface winds will become gusty with peak
values arnd 20 kts.

58/rose

&&

.FIRE WEATHER...

Scattered showers and thunderstorms expected today across much of
the area. This could cause erratic gusty winds in locations
nearest to any thunderstorm development. More widespread rain and
thunderstorms move in overnight tonight into Saturday.

Drier/rain-free conditions are expected Sunday into Monday, with
afternoon RH values in the 30-40 percent range.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     81  59  75  49  72 /  40  90 100  20  10
Anniston    81  62  75  53  74 /  40  90 100  20  10
Birmingham  80  62  75  51  74 /  40 100  90  10  10
Tuscaloosa  80  62  76  51  75 /  40 100  90  10  10
Calera      79  62  75  52  74 /  40 100 100  10  10
Auburn      75  62  72  57  74 /  50  50 100  30  10
Montgomery  80  64  77  57  77 /  50  70 100  20  10
Troy        80  63  75  59  77 /  50  50 100  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Apr 9, 5:12 AM CDT, 7 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
512 AM CDT Fri Apr 9 2021

ALZ011>015-017>050-101315-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
512 AM CDT Fri Apr 9 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Severe storms are possible late this morning through the evening
hours across all of Central Alabama. Threats include damaging winds
and large hail.

Another round of severe storms will move through late tonight
and into Saturday morning. Damaging winds and large hail are
possible along with an isolated tornado threat. Locally heavy
rainfall may also cause minor flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Severe storms will continue through Saturday morning. Damaging winds
and large hail are possible along with an isolated tornado threat.
Locally heavy rainfall may also cause minor flooding.

Minor flooding along portions of the Tombigbee River Saturday night
through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will likely be
needed this afternoon through Saturday.

In the hours before

Local storm report, Apr 9, 11:34 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1134 AM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     HAIL             4 ESE MARBURY           32.67N 86.42W
04/09/2021  M1.50 INCH       AUTAUGA            AL   PUBLIC

            FORWARDED BY BROADCAST MEDIA VIA SOCIAL
            MEDIA.

&&

GGOGGINS
Local storm report, Apr 9, 11:54 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1154 AM CDT FRI APR 9 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 AM     HAIL             4 W TITUS               32.71N 86.39W
04/09/2021  E1.00 INCH       ELMORE             AL   PUBLIC

            SOCIAL MEDIA REPORT OF HAIL UP TO QUARTER
            SIZE IN THE LIGHTWOOD COMMUNITY.

&&

AS
Special weather statement, Apr 9, 12:00 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1200 PM CDT Fri Apr 9 2021

ALZ025-027-091745-
Shelby AL-Talladega AL-
1200 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLADEGA AND EAST
CENTRAL SHELBY COUNTIES UNTIL 1245 PM CDT...

At 1200 PM CDT, Doppler radar was tracking a strong thunderstorm near
Wilsonville, moving northeast at 20 mph.

Dime size hail will be possible with this storm.

Locations impacted include...
Childersburg, Wilsonville, Vincent, Harpersville, Winterboro, Varnons
and Gaston Steam Plant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3332 8611 3315 8643 3319 8653 3341 8640
      3340 8638 3340 8637
TIME...MOT...LOC 1700Z 217DEG 17KT 3324 8642

40/Sizemore
Special weather statement, Apr 9, 12:11 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1211 PM CDT Fri Apr 9 2021

ALZ025-091800-
Shelby AL-
1211 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHELBY COUNTY UNTIL 100
PM CDT...

At 1211 PM CDT, Doppler radar was tracking a strong thunderstorm over
Shelby County Airport, or near Alabaster, moving northeast at 15 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Hoover, Alabaster, Pelham, Calera, Chelsea, Indian Springs Village,
Westover, Highland Lakes, Oak Mountain State Park, Shelby County
Airport, Meadowbrook, Ballantrae, Camp Branch, Hoover Veterans Park,
Saddle Lake Farms, Alabaster Veterans Park, Bounds Lake and Saginaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Birmingham.

&&

LAT...LON 3333 8646 3312 8672 3316 8684 3342 8675
      3342 8672 3343 8672
TIME...MOT...LOC 1711Z 214DEG 14KT 3320 8676

40/Sizemore
Special weather statement, Apr 9, 12:46 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1246 PM CDT Fri Apr 9 2021

ALZ011-013>015-017-024-091830-
Fayette AL-Walker AL-Winston AL-Jefferson AL-Marion AL-Blount AL-
1246 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR WALKER...SOUTHEASTERN MARION...
SOUTHWESTERN BLOUNT...NORTHWESTERN JEFFERSON...WINSTON AND
NORTHEASTERN FAYETTE COUNTIES UNTIL 130 PM CDT...

At 1246 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Glen Allen to near Jasper to West
Jefferson. Movement was northeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Jasper, Winfield, Haleyville, Sumiton, Cordova, Dora, Carbon Hill,
Lynn, Arley, Adamsville, Warrior, Kimberly, Graysville, Double
Springs, Parrish, Oakman, Trafford, Glen Allen, Hayden and Sipsey.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3415 8711 3399 8711 3399 8715 3392 8708
      3390 8710 3389 8709 3389 8701 3387 8700
      3386 8696 3387 8692 3392 8692 3392 8689
      3394 8688 3395 8684 3395 8679 3397 8678
      3390 8668 3356 8706 3386 8782 3423 8764
TIME...MOT...LOC 1746Z 213DEG 33KT 3388 8778 3381 8733 3364 8708

40/Sizemore
Special weather statement, Apr 9, 12:49 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1249 PM CDT Fri Apr 9 2021

ALZ033-039-040-042-091830-
Lowndes AL-Marengo AL-Dallas AL-Perry AL-
1249 PM CDT Fri Apr 9 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARENGO...
SOUTHWESTERN PERRY...NORTHWESTERN LOWNDES AND DALLAS COUNTIES UNTIL
130 PM CDT...

At 1248 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Consul to near Dannelly Reservoir to 9 miles
southeast of Belknap. Movement was northeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Selma, Uniontown, Mosses, Selmont-West Selmont, White Hall,
Thomaston, Orrville, Benton, Bogue Chitto, Tyler, Consul, Central
Mills, Old Cahaba Park, Dannelly Reservoir, Dallas County Horse
Arena, Belknap, Magnolia, Dallas Lake, Memorial Stadium and Marion
Junction.

LAT...LON 3208 8719 3212 8726 3214 8725 3215 8728
      3220 8732 3220 8736 3227 8745 3226 8752
      3213 8752 3213 8762 3205 8762 3211 8773
      3250 8750 3243 8698 3235 8681 3231 8682
      3233 8678 3226 8662 3205 8688 3205 8718
TIME...MOT...LOC 1748Z 225DEG 18KT 3228 8753 3222 8720 3212 8689

40/Sizemore

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 8:45 PM CDTRiver Flood WarningBMXGreene, Pickens, Sumter4 days
Apr 9, 6:09 AM CDTSpecial Weather StatementBMXBullock51 min
Apr 9, 7:03 AM CDTSevere Thunderstorm WarningBMXMarengo28 min
Apr 9, 8:02 AM CDTSpecial Weather StatementBMXMarengo43 min
Apr 9, 8:06 AM CDTSevere Thunderstorm WarningBMXMarengo24 min
Apr 9, 8:22 AM CDTSpecial Weather StatementBMXBarbour38 min
Apr 9, 8:43 AM CDTSpecial Weather StatementBMXMacon32 min
Apr 9, 9:07 AM CDTRiver Flood WarningBMXGreene, Marengo, Sumter69 hr
Apr 9, 9:07 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter5 days
Apr 9, 9:14 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo3 days
Apr 9, 9:40 AM CDTSpecial Weather StatementBMXElmore50 min
Apr 9, 9:56 AM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore25 min
Apr 9, 10:21 AM CDTSpecial Weather StatementBMXElmore39 min
Apr 9, 10:32 AM CDTSevere Thunderstorm WarningBMXElmore18 min
Apr 9, 11:07 AM CDTSpecial Weather StatementBMXMacon38 min
Apr 9, 11:12 AM CDTSevere Thunderstorm WarningBMXLee, Macon26 min
Apr 9, 12:00 PM CDTSpecial Weather StatementBMXTalladega45 min
Apr 9, 12:11 PM CDTSpecial Weather StatementBMXShelby49 min
Apr 9, 12:46 PM CDTSpecial Weather StatementBMXWalker, Winston44 min
Apr 9, 12:51 PM CDTSevere Thunderstorm WarningBMXWalker, Winston54 min
Apr 9, 1:14 PM CDTSpecial Weather StatementBMXTalladega46 min
Apr 9, 1:22 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, Walker36 min
Apr 9, 1:36 PM CDTSevere Thunderstorm WarningBMXWalker, Winston39 min
Apr 9, 1:40 PM CDTSpecial Weather StatementBMXAutauga35 min
Apr 9, 1:40 PM CDTSpecial Weather StatementBMXDallas35 min
Apr 9, 1:52 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair38 min
Apr 9, 1:55 PM CDTSevere Thunderstorm WarningBMXDallas, Lowndes65 min
Apr 9, 2:05 PM CDTSevere Thunderstorm WarningBMXWalker55 min
Apr 9, 2:21 PM CDTSevere Thunderstorm WarningBMXLowndes54 min
Apr 9, 2:31 PM CDTSpecial Weather StatementBMXSt. Clair44 min
Apr 9, 2:39 PM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, Walker51 min
Apr 9, 3:21 PM CDTSpecial Weather StatementBMXPike39 min
Apr 9, 4:04 PM CDTSpecial Weather StatementBMXHale41 min
Apr 9, 4:13 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter47 min
Apr 9, 4:34 PM CDTSpecial Weather StatementBMXShelby41 min
Apr 9, 4:44 PM CDTSpecial Weather StatementBMXGreene31 min
Apr 9, 4:54 PM CDTSevere Thunderstorm WarningBMXGreene25 min
Apr 9, 4:56 PM CDTSpecial Weather StatementBMXHale34 min
Apr 9, 5:28 PM CDTSpecial Weather StatementBMXPickens32 min
Apr 9, 5:37 PM CDTSpecial Weather StatementBMXHale23 min
Apr 9, 5:41 PM CDTSpecial Weather StatementBMXTuscaloosa34 min
Apr 9, 5:47 PM CDTSevere Thunderstorm WarningBMXPickens, Tuscaloosa28 min
Apr 9, 5:52 PM CDTSpecial Weather StatementBMXGreene23 min
Apr 9, 5:58 PM CDTSpecial Weather StatementBMXPickens32 min
Apr 9, 6:11 PM CDTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa37 min
Apr 9, 6:15 PM CDTSevere Thunderstorm WarningBMXPickens23 min
Apr 9, 6:37 PM CDTSpecial Weather StatementBMXPickens23 min
Apr 9, 6:53 PM CDTSpecial Weather StatementBMXPickens37 min

Nearby

Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.